Ximicold Tablet
Marketer
Ximing Labs
Composition
Caffeine (30mg) + Chlorpheniramine Maleate (4mg) + Paracetamol (500mg) + Phenylephrine (10mg)
About Ximicold Tablet
This combination medication provides temporary relief from cold and flu symptoms, including headache, fever, muscle aches, nasal congestion, runny nose, sneezing, and itchy eyes. It contains caffeine for alertness, chlorpheniramine for allergy symptoms, paracetamol for pain and fever relief, and phenylephrine for nasal decongestion. However, it can cause side effects such as drowsiness and dry mouth. Always follow the dosage instructions and consult a healthcare professional if you have any concerns or underlying health conditions, especially liver or kidney problems. Avoid alcohol and driving if drowsy.
Last Updated On 18 May. 2025 | 09:03 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.